# SDR CALA2022061501514

- Difficulty date: June 15, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N29124
- Make and model: Boeing 757224
- Aircraft serial: 27565
- Aircraft time: 83,977 hours, 20,397 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Panel
- Part number: NA
- Part serial: NA
- Condition: Arced
- Location: P37
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

P-37 ARCHING FOUND AMONG EXISTING WIRING AT TERMINAL LUGS AND BR EAKERS. EA 4420-02847 REV C OP 014. REPORTED BY V931833 REPLACED WIRE W1272-006-12 AND W1272-0020-08 TERMINAL LUGS TO CB 02. NO ARCHING OR FIRE DAMAGE FOUND, EXCLUDING THE DAMAGE REFERE 3-26-00. RETURN TO SEAT LIGHTS IN LAV TEST GOOD IAW B757 AMM 33- 3008 IAW B757 WDM 24-51-52 AND SWPM 20-30-11. MAIN BATT CHARGERS NCED ON NON-ROUTINE 145078-100-185. SERVICE OUTLETS D4262 AND D8 24-00. SEE PARTIALS ON BACK AND PARTIAL WORKSHEET #141, FOR DETA OPS TEST GOOD IAW B757 AMM 24-31-02. INSPECTED P37 FWD DOOR PAN 78 TEST GOOD IAW B757 AMM 25-29-00. INDIRECT CEILING LIGHTS TEST EL CKT BRKRS AND WIRING IAW B757 AMM 20-60-04-102 AND 20-60-05-8 GOOD IAW B757 AMM 33-21-10. LAV LIGHTS TEST GOOD IAW B757 AMM 3
